# SDR IPXA09557727

- Difficulty date: October 8, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO COMPARTMENT FLOORBOARD IS DENTED AT BS 1240 RBL 55.  MADE A REPLACEMENT FLOOR PANEL PER EO NR B757-5320-9692-G.
